Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nausea, diarrhea.

Posted by neptune on November 15, 2002, at 14:16:17

In reply to Re: Lexapro and flushing Abacus, posted by Ward on October 11, 2002, at 13:49:35

I have been on Lexapro for about 5 days. I have just come off of 150mg. of effexor, The Lexapro is not wanting to let me feel good. I have diarrhea, and nausea. Will this go away with time, or do I need to go back to effexor. my greatest fear is the adverse reactions of medication that deal with my stomach. I use to take tofranil and it was great on my stomach. I coud eat breakfast, and anything I wanted. I also feel a good bit of fog in my head, and anxiety.

Am I dying , or will this go away, or does anyone know. Having a hard time. May go back to Effexor.

Thanks


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:neptune thread:109458
URL: http://www.dr-bob.org/babble/20021108/msgs/127798.html